A Class of Singular Continuous Functions.
Elemente der Mathematik, Tome 47 (1992) no. 3, pp. 169-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1992__47_3_141538,
author = {Elton Pei Hsu},
title = {A {Class} of {Singular} {Continuous} {Functions.}},
journal = {Elemente der Mathematik},
pages = {169--172},
year = {1992},
volume = {47},
number = {3},
zbl = {0799.26007},
url = {http://geodesic.mathdoc.fr/item/ELMA_1992__47_3_141538/}
}
Elton Pei Hsu. A Class of Singular Continuous Functions.. Elemente der Mathematik, Tome 47 (1992) no. 3, pp. 169-172. http://geodesic.mathdoc.fr/item/ELMA_1992__47_3_141538/